# SDR R61A201709050668

- Difficulty date: August 14, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000034
- Aircraft time: 30,762 hours, 20,367 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 17013633001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FWD LT OTBD LAVATORY MOUNT FRAME 16.  REMOVED AND REPLACED LAVATORY MOUNT IAW SRM 51-43-04, AND 51-23-06.
